# SDR SIMA982381

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AA3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GRR - FORWARD FLOOR PROXIMITY LIGHTS DO NOT ILLUMINATE.  REMOVED AND REPLACED BATTERY PACK IN POWER SUPPLY.  OPERATIONAL CHECK GOOD.  (M)
